Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 4, Pages 499–509 (Mi mz8071)  

This article is cited in 1 scientific paper (total in 1 paper)

Closed classes of $k$-valued logic, all of whose congruences are trivial

V. V. Gorlov

Belarusian State University

Abstract: In this article a criterion for the existence of only trivial congruences on a closed class of $k$-valued logic containing selectors is formulated and proved. All homomorphic, but nonisomorphic, images of a given closed class of $k$-valued logic containing selectors are described.

Full text: PDF file (969 kB)

English version:
Mathematical Notes, 1977, 22:4, 769–775

Bibliographic databases:

UDC: 517.1
Received: 18.09.1976

Citation: V. V. Gorlov, “Closed classes of $k$-valued logic, all of whose congruences are trivial”, Mat. Zametki, 22:4 (1977), 499–509; Math. Notes, 22:4 (1977), 769–775

Citation in format AMSBIB
\Bibitem{Gor77}
\by V.~V.~Gorlov
\paper Closed classes of $k$-valued logic, all of whose congruences are trivial
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 4
\pages 499--509
\mathnet{http://mi.mathnet.ru/mz8071}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=485171}
\zmath{https://zbmath.org/?q=an:0375.02006}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 4
\pages 769--775
\crossref{https://doi.org/10.1007/BF01146421}


Linking options:
  • http://mi.mathnet.ru/eng/mz8071
  • http://mi.mathnet.ru/eng/mz/v22/i4/p499

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Gorlov, “A sufficient condition for closed classes of $k$-valued logic to have only trivial congruences”, Math. USSR-Sb., 38:4 (1981), 507–532  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:142
    Full text:89
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021